# SDR UALA2009033100932

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 51,511 hours, 9,508 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Grommet
- Condition: Defective
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON GENERATOR CABLE GROMMETS AT FIREWALL HAVE PUSHED BACK INTO FIREWALL, GROMMETS WILL NOT TIGHTEN UP IN FIREWALL FEED THROUGH BORES.  REMOVED INSULATION PANEL AND ACCESS PANEL, GROMMETS WOULD NOT TIGHTEN.  REPLACED GROMMETS.
